# SDR QXEA200601334

- Difficulty date: May 17, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. AFT BAGGAGE COMPARTMENT AT FLOOR PANEL 144DZ HAS CORROSION AROUND HOLES FOR NUT PLATES. CORROISON STILL EXISTS AROUND RIVET HEADS AND ADDITIONAL AREAS STILL REQUIRE WORK. MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05, SRM 51-21-00-350-801, SRM 51-21-00-800-801 AND SRM 51-25-10-370-801.
